# SDR AALA016038

- Difficulty date: March 29, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29983113
- Condition: Dislodged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY SLIDE AT FORWARD GALLEY IS FALLING OUT OF ITS CONTAINER.  REINSTALLED SLIDE OK FOR SERVICE.  (M)
